# SDR ZZDA2008081

- Difficulty date: March 17, 2008
- Submitted: March 19, 2008
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Nut
- Part number: MS21042L4
- Condition: Loose
- Location: Rt Mlg Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON DESCENT, THE RIGHT MAIN GEAR UNSAFE (RED) ILLUMINATED WITH THE GEAR LEVER UP.  FOUND RIGHT MLG DOOR LATCH ROLLER LOOSE.  REMOVED AND REPLACED ALL 4 NUTS ON ROLLER AND TIGHTENED AS REQ'D REF M/M 32-34.  RETRACTED GEAR, ALL OPS NORMAL REF M/M 32-33.
